Publications

  • K. Haymaker, B. Malmskog, and G. L. Matthews, Locally repairable codes from fiber products of maximal curves, Advances in the Mathematics of Communications, to appear.
  • M. Aktas, S. E. Anderson, A. Johnston, G. Joshi, S. Kadhe, G. L. Matthews, C. Mayer, and E. Soljanin, On the Service Capacity Region of Accessing Erasure Coded Content, 2017 55th Annual Allerton Conference on Communication, Control, and Computing, to appear.
  • A. Barg, K. Haymaker, E. W. Howe, G. L. Matthews, A. Várilly-Alvarado, Locally recoverable codes from algebraic curves and surfaces, IPAM Proceedings, to appear.
  • Bannister, G. L. Matthews, and A. Simpson, Cracking Her Codes: Understanding Shared Technology Resources as Positioning Artifacts for Power and Status in CSCL Environments, International Journal of Computer-Supported Collaborative Learning, to appear.
  • S. Gao, F. Knoll, F. Manganellio, and G. L. Matthews, Codes for distributed storage from 3-regular graphs, Discrete Applied Mathematics 229 (2017) no 10, 82-89..
  • G. L. Matthews, Distance colorings of hypercubes from Z2Z4-linear codes, Discrete Applied Mathematics 217 (2017), no. 2, 356–361.
  • S. Anderson and G. L. Matthews, Stopping sets of Hermitian codes, IEEE Transactions on Information Theory 62 (2016), no. 11, 6304 - 6314.
  • W. Kositwattanarerk and G. L. Matthews, Pseudocodewords of Parity-Check Codes Over Fields of Prime Cardinality, IEEE Transactions on Information Theory 60 (2014), no. 9, 5215 – 5227.
  • S. Anderson and G. L. Matthews, Exponents of polar codes using algebraic geometric code kernels, Designs, Codes and Cryptography 73 (2014), no. 2, 699-717.
  • G. L. Matthews and J. D. Peachey, Small bias sets from extended norm-trace codes, Contemporary Mathematics 579 (2012), 143-152.
  • W. Kositwattanarerk and G. L. Matthews, Lifting the fundamental cone and enumerating the pseudocodewords of a parity-check code, IEEE Transactions on Information Theory (Special issue on Facets of Coding Theory: From Algorithms to Networks) 57 (2011), no. 2, 898-909.
  • N. Drake and G. L. Matthews, Minimum distance decoding of general algebraic geometry codes via lists, IEEE Transactions on Information Theory 56 (2010), no. 9, 4335-4340.
  • G. L. Matthews and J. D. Peachey, Minimal generating sets of Weierstrass semigroups of certain m-tuples on the norm-trace function field, Contemporary Mathematics 518 (2010), 315-326.
  • N. Drake and G. L. Matthews, Parameter choices and a better bound on the list size in the Guruswami-Sudan algorithm for algebraic geometry codes, Designs, Codes, and Cryptography 54 (2010), no. 2, 181-187.
  • G. L. Matthews, On Weierstrass semigroups of some triples on norm-trace curves, Lecture Notes in Computer Science 5557 (2009),146-156.
  • G. L. Matthews, Viewing multipoint codes as subcodes of one-point codes, Grobner Bases, Coding, and Cryptography, RISC Book Series (Springer, 2009), 399-402.
  • G. L. Matthews, Frobenius numbers of generalized Fibonacci semigroups, Combinatorial Number Theory, 117-124, de Gruyter, Berlin, 2009.
  • R. C. Laskar, G. L. Matthews, B. Novick and J. Villalpando, On irreducible no-hole L(2,1) coloring of trees, Networks 53 (2009), no. 2, 206-211.
  • J. L. Kim and G. L. Matthews, Quantum error-correcting codes from algebraic curves, in Advances in Algebraic Geometry Codes, Series on Coding Theory and Cryptology (World Scientific, 2008), vol. 5; E. Martinez-Moro, C. Munuera, and D. Ruano, eds.; 419-444.
  • R. E. Jamison and G. L. Matthews, On the acyclic chromatic number of Hamming graphs, Graphs and Combinatorics 24 (2008), 349-360.
  • R. E. Jamison and G. L. Matthews, Acyclic colorings of products of cycles, Bulletin of the Institute of Combinatorics and its Applications 54 (2008), 59-76.
  • G. L. Matthews and R. S. Robinson, A variant of the Frobenius problem and generalized Suzuki semigroups, Combinatorial Number Theory, 363-369, de Gruyter, Berlin, 2007.
  • R. E. Jamison, G. L. Matthews, and J. Villalpando, Acyclic colorings of products of trees, Information Processing Letters 99 (2006), no. 1, 7-12.
  • H. Maharaj and G. L. Matthews, On the floor and the ceiling of a divisor, Finite Fields and their Applications 12 (2006), no. 1, 38-55.
  • M. A. Coleman, N. Drake, and G. L. Matthews, Codes from a quotient of the Hermitian curve attaining the designed distance, Congressus Numerantium 182 (2006), 161-170.
  • R. E. Jamison and G. L. Matthews, Distance k colorings of Hamming graphs, Congressus Numerantium 183 (2006), 193-202.
  • G. L. Matthews, Weierstrass semigroups and codes from a quotient of the Hermitian curve, Designs, Codes and Cryptography 37 (2005), no. 3, 473-492.
  • G. L. Matthews and T. W. Michel, One-point codes using places of higher degree, IEEE Transactions on Information Theory 51 (2005), no. 4, 1590-1593.
  • G. L. Matthews, On integers nonrepresentable by a generalized arithmetic progression, Topics in Combinatorial Number Theory, DIMITIA ITI 261, 2005, 143-148.
  • G. L. Matthews, Some computational tools for estimating the parameters of an algebraic geometry code, Contemporary Mathematics 381 (2005), 119-126.
  • H. Maharaj, G. L. Matthews, and G. Pirsic, Riemann-Roch spaces for the Hermitian curve with applications to algebraic geometry codes and low-discrepancy sequences, Journal of Pure and Applied Algebra 195 (2005), 261-280.
  • G. L. Matthews, Codes from the Suzuki function field, IEEE Transactions on Information Theory 50 (2004), no. 12, 3298-3302.
  • G. L. Matthews, On numerical semigroups generated by generalized arithmetic sequences, Communications in Algebra 32 (2004), no. 9, 3459-3469.
  • G. L. Matthews, The Weierstrass semigroup of an m-tuple of collinear points on a Hermitian curve, Lecture Notes in Computer Science 2948 (2004), 12-24.
  • D. E. Dobbs and G. L. Matthews, On a question of Wilf concerning numerical semigroups, International Journal of Commutative Rings 2 (2003), no. 4, 195- 204.
  • G. L. Matthews, On triply-generated telescopic semigroups and chains of semigroups, Congressus Numerantium 154 (2002), 117-123.
  • D. E. Dobbs and G. L. Matthews, On comparing two chains of numerical semigroups and detecting Arf semigroups, Semigroup Forum 63 (2001), no. 2, 237-246.
  • G. L. Matthews, Weierstrass pairs and minimum distance of Goppa codes, Designs, Codes and Cryptography 22 (2001), no. 2, 107-121.
  • Preprints

  • G. L. Matthews and J. D. Peachey, Weierstrass semigroups from graphs
  • G. L. Matthews and J. D. Peachey, Compressed sensing matrices from function fields defined by linearized polynomials